Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Feeling weak, shakey, hot and cold feet, cold nose.Is it reaction to cerfuroxine axetil?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1019 Questions
i have sent a question already but can't find it. I think I am having a reaction to my anti biotic cefuroxime axetil 250 mg q 12 hours i have been on it 6 days. i am feeling very weak shackey hot and cole feet ice cold nose cold achey all over its like i have the flu but i don't
Posted Thu, 16 May 2013 in General Health
Answered by Dr. Achuo Ascensius 1 hour later
thanks again for the query.

What you are experiencing is likely a side effect of the cefuroxime provided there is no other underlying medical condition that could explain your weakness and chills. Cefuroxime is an antibiotic and it belongs to the group of antibiotics called cephalosporins and like all other drugs, cefuroxime has its own side effects.

Side effects of cefuroxime are numerous and could explain your present situation though it has to be a more or less an exclusion diagnosis ( that is, after all other diagnosis have been ruled out). Such side effects include common and less common side effects:

a. more common side effects:
-chills, diarrhea, fever, weakness, dizziness
-General feeling of illness
-Headache, sweating
-Itching of the vagina or genital area etc.
The presence of one of such symptoms requires first of all a stop of the drug and then a re-evaluation by the doctor.

b. less common side effects:
-Chest pain, Cough, Loose stools
-Painful urination
-Shortness of breath
-Sore throat etc.

Since you present with weakness, feeling of illness and chills, it is important to see a doctor for a re-evaluation.

Hope this answers your query.
If you have more query, i will be ready to respond.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor